# SDR AALA20061307

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Engine: Ge CF680C2B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 2156M27G01
- Condition: Leaking
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT ENGINE N2 INDICATION AND STANDBY INDICATION SHOWING 0.0.  ALL OTHER ENGINE INDICATIONS NORMAL.  AFTER LANDING FOUND EVIDENCE OF FUEL LEAK FROM LEFT ENGINE.  FOUND LEAK FROM FUEL PIPE LOW PRESSURE FILTER TO OIL COOLER, PIPE FRACTURED.  REPLACED TUBE FOR LEAKING LEFT ENGINE FUEL PIPE.  REPLACED DEDICATED GENERATOR FOR LEFT ENGINE N2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
